# SDR LR7A2012031900353

- Difficulty date: March 19, 2012
- Submitted: March 20, 2012
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 59,356 hours, 28,156 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: 3392107
- Condition: Punctured
- Location: Pax Door
- Part time: 14,714 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A .2500 INCH PUNCTURE IN CREW DOOR FRAME SEAL ANGLE AT FS 205  WL 159, LBL 72.  REPAIRED IAW MEA 382-53-12-035, LP 31902.
